# SDR DHLA200700044

- Difficulty date: September 18, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 84,076 hours, 30,887 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Transducer
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO NO MOVEMENT ON EPI GAUGE. NO NOTICEABLE MOVEMENT OF ELEVATOR CONTROL DURING TAKEOFF ROLL.  ELEV POS TXDCR CHANGED AND CHECKS SERV PER DC-8 M/M 27-30-0.  A/C REPORTED TO HAVE OVER 300K LOAD W/FWD C/G LOADING ELEV SYS CHECKS SERV PER DC-8 M/M 27-30-0.
